MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon noticed torn/broken haptic on a cq2015a, +18.0 diopter, intraocular lens during loading.There no patient contact.Back up lens was implanted during initial surgery, problem resolved.The reporter indicated that the surgeon did not say what he believed to be the cause.
 
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid in a lens case,vial.Visual inspection found the haptic torn.(b)(4).
 
Additional Manufacturer Narrative
Corrected data: "the reporter indicated that the surgeon did not say what he believed to be the cause." should be corrected to "in the opinion of the surgeon the stated cause of the event was "technical error." in the inital mdr.(b)(4).
 
Additional Manufacturer Narrative
Additional information: (b)(6) 2019 should be added to the initial mdr.Corrected data: "in the opinion of the surgeon the stated cause of event was "technical error." should be corrected to "the cause of the event is unknown." in the previous mdr.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8699726
Report Number2023826-2019-01054
Device Sequence Number2168549
Product Code HQL
UDI-Device Identifier00841542101943
UDI-Public00841542101943
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCQ2015A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/18/2019
08/28/2019
09/25/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date08/27/2019
09/04/2019
09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1